A remark on unconditional uniqueness in the Chern-Simons-Higgs model

Sigmund Selberg, Daniel Oliveira da Silva

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)333-346
Number of pages14
JournalDifferential and Integral Equations
Volume28
Issue number3-4
Publication statusPublished - 2015
Externally publishedYes

Cite this

A remark on unconditional uniqueness in the Chern-Simons-Higgs model. / Selberg, Sigmund; da Silva, Daniel Oliveira.

In: Differential and Integral Equations, Vol. 28, No. 3-4, 2015, p. 333-346.

Research output: Contribution to journalArticle

@article{7be5bcaaf5244d0a8e59d709d0de8672,
title = "A remark on unconditional uniqueness in the Chern-Simons-Higgs model",
author = "Sigmund Selberg and {da Silva}, {Daniel Oliveira}",
year = "2015",
language = "English",
volume = "28",
pages = "333--346",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",
number = "3-4",

}

TY - JOUR

T1 - A remark on unconditional uniqueness in the Chern-Simons-Higgs model

AU - Selberg, Sigmund

AU - da Silva, Daniel Oliveira

PY - 2015

Y1 - 2015

M3 - Article

VL - 28

SP - 333

EP - 346

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

IS - 3-4

ER -